# SDR DALA2017121408671

- Difficulty date: December 13, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 47,289 hours, 24,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL SKIN OF THE AFT LOWER CORNER OF THE LT AFT PASSENGER DOOR,  PERFORMED A REPAIR IAW SRM 52-10-00-300-003.
